# SDR DL76G980251

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C EMERGENCY TRACK LIGHTS INOP.  REPLACED POWER SUPPLY SYS, CKS NML.
